# SDR ASOA200900876

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,187 hours, 16,008 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THREE CAUTION MSG GROUND SPOILER, DEPLOY SPOILER  FLIGHT SPOILERS SPOILERONS INFLIGHT BEFORE ALL RECEIVED FLIGHT SPOILERS STATUS MSG.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 5439, 5619 CX.
